Alert archive / Indiana / Flash Flood Watches in 2016
Flash Flood Watch 1, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood watch at Jul 3, 2016, 3:44 AM EDT for 25 counties in Indiana. It took effect at Jul 3, 2016, 8:00 AM EDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Jul 3, 2016, 3:44 AM EDT (07:44 UTC)
- In effect from
- Jul 3, 2016, 8:00 AM EDT
- Expired
- Jul 3, 2016, 10:59 PM EDT
- In force
- 15 hr
- Issued by
- NWS Indianapolis, IN
- Flood severity
- None
All 25 counties
Bartholomew County, IN, Brown County, IN, Clay County, IN, Daviess County, IN, Decatur County, IN, Greene County, IN, Hancock County, IN, Hendricks County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Vermillion County, IN, Vigo County, IN
The radar
The Indianapolis radar (KIND), 49 km from the middle of the area, began a volume at 07:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 7.7 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1346 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- -17 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
296 WGUS63 KIND 030744 FFAIND URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 344 AM EDT SUN JUL 3 2016 ...FLASH FLOOD WATCH IN EFFECT THIS MORNING THROUGH MONDAY EVENING... INZ043>048-051>057-060>065-067>072-031545- /O.NEW.KIND.FF.A.0001.160703T1200Z-160705T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-VIGO-CLAY-OWEN- MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN- BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 344 AM EDT SUN JUL 3 2016 ...FLASH FLOOD WATCH IN EFFECT FROM 8 AM EDT THIS MORNING THROUGH MONDAY EVENING... THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL INDIANA...SOUTH CENTRAL INDIANA...SOUTHEAST INDIANA...SOUTHWEST INDIANA AND WEST CENTRAL INDIANA...INCLUDING THE FOLLOWING AREAS...IN CENTRAL INDIANA...BARTHOLOMEW...DECATUR...HANCOCK... HENDRICKS...JOHNSON...MARION...MORGAN...RUSH AND SHELBY. IN SOUTH CENTRAL INDIANA...BROWN...JACKSON...LAWRENCE AND MONROE. IN SOUTHEAST INDIANA...JENNINGS. IN SOUTHWEST INDIANA... DAVIESS...GREENE...KNOX...MARTIN AND SULLIVAN. IN WEST CENTRAL INDIANA...CLAY...OWEN...PARKE...PUTNAM...VERMILLION AND VIGO. * FROM 8 AM EDT THIS MORNING THROUGH MONDAY EVENING * A WARM FRONT WILL LIFT INTO SOUTHERN PORTIONS OF CENTRAL INDIANA LATER TODAY...REMAINING NEARLY STATIONARY THROUGH MONDAY AS LOW PRESSURE TRACKS ALONG THE BOUNDARY. THIS WILL CAUSE MULTIPLE ROUNDS OF HEAVY RAIN AND THUNDERSTORMS...ESPECIALLY THIS EVENING THROUGH MONDAY MORNING. 2 TO 4 INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS ARE POSSIBLE BY MONDAY EVENING. * THE HEAVY RAIN MAY RESULT IN FLASH FLOODING OF LOW LYING AND POOR DRAINAGE AREAS AS WELL AS SMALLER CREEKS AND STREAMS. LONGER TERM FLOODING OF LARGER STREAMS AND RIVERS WILL ALSO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ RYAN
3 follow-up statements
818 WGUS63 KIND 031336 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 936 AM EDT SUN JUL 3 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING... INZ043>048-051>057-060>065-067>072-032145- /O.CON.KIND.FF.A.0001.000000T0000Z-160705T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-VIGO-CLAY-OWEN- MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN- BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 936 AM EDT SUN JUL 3 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL INDIANA...SOUTH CENTRAL INDIANA... SOUTHEAST INDIANA...SOUTHWEST INDIANA AND WEST CENTRAL INDIANA...INCLUDING THE FOLLOWING AREAS...IN CENTRAL INDIANA... BARTHOLOMEW...DECATUR...HANCOCK...HENDRICKS...JOHNSON... MARION...MORGAN...RUSH AND SHELBY. IN SOUTH CENTRAL INDIANA... BROWN...JACKSON...LAWRENCE AND MONROE. IN SOUTHEAST INDIANA... JENNINGS. IN SOUTHWEST INDIANA...DAVIESS...GREENE...KNOX... MARTIN AND SULLIVAN. IN WEST CENTRAL INDIANA...CLAY...OWEN... PARKE...PUTNAM...VERMILLION AND VIGO. * THROUGH MONDAY EVENING * A WARM FRONT WILL LIFT INTO SOUTHERN PORTIONS OF CENTRAL INDIANA LATER TODAY...REMAINING NEARLY STATIONARY THROUGH MONDAY AS LOW PRESSURE TRACKS ALONG THE BOUNDARY. THIS WILL CAUSE MULTIPLE ROUNDS OF HEAVY RAIN AND THUNDERSTORMS... ESPECIALLY THIS EVENING THROUGH MONDAY MORNING. 2 TO 4 INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS ARE POSSIBLE BY MONDAY EVENING. * THE HEAVY RAIN MAY RESULT IN FLASH FLOODING OF LOW LYING AND POOR DRAINAGE AREAS AS WELL AS SMALLER CREEKS AND STREAMS. LONGER TERM FLOODING OF LARGER STREAMS AND RIVERS WILL ALSO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
127 WGUS63 KIND 031937 FFAIND FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 337 PM EDT SUN JUL 3 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING... INZ043>048-051>057-060>065-067>072-040345- /O.CON.KIND.FF.A.0001.000000T0000Z-160705T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-VIGO-CLAY-OWEN- MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN- BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 337 PM EDT SUN JUL 3 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL INDIANA...SOUTH CENTRAL INDIANA... SOUTHEAST INDIANA...SOUTHWEST INDIANA AND WEST CENTRAL INDIANA...INCLUDING THE FOLLOWING AREAS...IN CENTRAL INDIANA... BARTHOLOMEW...DECATUR...HANCOCK...HENDRICKS...JOHNSON... MARION...MORGAN...RUSH AND SHELBY. IN SOUTH CENTRAL INDIANA... BROWN...JACKSON...LAWRENCE AND MONROE. IN SOUTHEAST INDIANA... JENNINGS. IN SOUTHWEST INDIANA...DAVIESS...GREENE...KNOX... MARTIN AND SULLIVAN. IN WEST CENTRAL INDIANA...CLAY...OWEN... PARKE...PUTNAM...VERMILLION AND VIGO. * THROUGH MONDAY EVENING * A WARM FRONT WILL LIFT INTO SOUTHERN PORTIONS OF CENTRAL INDIANA TONIGHT...REMAINING NEARLY STATIONARY THROUGH MONDAY AS LOW PRESSURE TRACKS ALONG THE BOUNDARY. THIS WILL CAUSE MULTIPLE ROUNDS OF HEAVY RAIN AND THUNDERSTORMS... ESPECIALLY THIS EVENING THROUGH MONDAY MORNING. 2 TO 4 INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS ARE POSSIBLE BY MONDAY EVENING. * THE HEAVY RAIN MAY RESULT IN FLASH FLOODING OF LOW LYING AND POOR DRAINAGE AREAS AS WELL AS SMALLER CREEKS AND STREAMS. LONGER TERM FLOODING OF LARGER STREAMS AND RIVERS WILL ALSO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
307 WGUS63 KIND 040259 FFAIND URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1059 PM EDT SUN JUL 3 2016 ...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY EVENING... INZ043>048-051>057-060>065-067>072-041100- /O.CAN.KIND.FF.A.0001.000000T0000Z-160705T0000Z/ /O.NEW.KIND.FF.A.0002.160704T0300Z-160705T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-VIGO-CLAY-OWEN- MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN- BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD... SEYMOUR 1059 PM EDT SUN JUL 3 2016 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF CENTRAL INDIANA...SOUTH CENTRAL INDIANA...SOUTHEAST INDIANA...SOUTHWEST INDIANA AND WEST CENTRAL INDIANA...INCLUDING THE FOLLOWING AREAS...IN CENTRAL INDIANA...BARTHOLOMEW...DECATUR...HANCOCK... HENDRICKS...JOHNSON...MARION...MORGAN...RUSH AND SHELBY. IN SOUTH CENTRAL INDIANA...BROWN...JACKSON...LAWRENCE AND MONROE. IN SOUTHEAST INDIANA...JENNINGS. IN SOUTHWEST INDIANA... DAVIESS...GREENE...KNOX...MARTIN AND SULLIVAN. IN WEST CENTRAL INDIANA...CLAY...OWEN...PARKE...PUTNAM...VERMILLION AND VIGO. * THROUGH MONDAY EVENING * A WARM FRONT WILL LIFT INTO SOUTHERN PORTIONS OF CENTRAL INDIANA TONIGHT...REMAINING NEARLY STATIONARY THROUGH MONDAY AS LOW PRESSURE TRACKS ALONG THE BOUNDARY. THIS WILL CAUSE MULTIPLE ROUNDS OF HEAVY RAIN AND THUNDERSTORMS... ESPECIALLY THIS EVENING THROUGH MONDAY MORNING. 2 TO 4 INCHES OF RAIN WITH LOCALLY HIGHER AMOUNTS ARE POSSIBLE BY MONDAY EVENING. * THE HEAVY RAIN MAY RESULT IN FLASH FLOODING OF LOW LYING AND POOR DRAINAGE AREAS AS WELL AS SMALLER CREEKS AND STREAMS. LONGER TERM FLOODING OF LARGER STREAMS AND RIVERS WILL ALSO OCCUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood watch went out at Jul 3, 2:31 AM EDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jul 3, 2:31 AM EDT, 1 hour 13 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 231 AM EDT SUN JUL 3 2016 .UPDATE... The LONG TERM Section has been updated below. && .SYNOPSIS... Issued at 350 PM EDT SAT JUL 2 2016 Low pressure pressure near the Oklahoma panhandle will track east across the central and southern plains tonight...and into the middle Mississippi valley late Sunday and across central Indiana Monday. This system will bring very heavy rainfall to much of our region Sunday into Monday. Temperatures will be unseasonably cool Sunday...but will gradually warm up next week as an upper ridge of high pressure builds across the southern U.S. A couple of weak upper disturbances moving across the northern U.S. may generate a few thunderstorms much of next week. && .NEAR TERM /Rest of Tonight/... Issued at 956 PM EDT Sat Jul 2 2016 UPDATE... Inserted mention of slight chance pops over the southeastern counties over the next few hours to match current radar trends. Otherwise, activity will be minimal until after midnight when rain showers start overspreading the area from the west/southwest. Western and southwestern counties could also see some isolated thunderstorms towards tomorrow morning. Meanwhile, current temps across the area are generally in the 60s and are expected to bottom out in the upper 50s/low 60s. Updated grids have been sent. PREVIOUS DISCUSSION... Satellite indicated lots of mid/high clouds across Indiana. In addition very light showers...mostly sprinkles were spreading into western Indiana. Much of this will die out in a few hours as it pushes into drier air...but more rain showers will spread east across our region late evening on as warm advection increases. The rapid refresh indicates showers will gradually increase after midnight. Went with chance POPS west central and southwest this evening increasing to likely POPS west and and POPS elsewhere by morning. Could see an isolated thunderstorm west and southwest towards morning. Concerning low temperatures tonight went close to a MOS blend with lows from the upper 50s north to lower 60s south. && .SHORT TERM /Sunday through Monday Night/... Issued at 350 PM EDT SAT JUL 2 2016 Forecast challenges focus on an extended threat for heavy rain and flooding as a warm front lifts into the area and becomes quasi- stationary through much of the short term. Low pressure will move across the southern and central plains to central Indiana Monday. Models have trended a little farther north...but this may be a bit overdone. With convection increasing...went along with HPC which shifts the heaviest rain axis a little to the south of the model mean position. Latest models hint at two periods of heaviest rain with the first one occurring over west central Indiana Sunday morning and another one occurring over central and southern sections Sunday night. Areas central and south could see total rain amounts from late tonight through Monday around 3 inches with locally heavier amount. After coordinating with other offices have decided to hold off on any flood watch since conditions are initially dry and the first one to two inches should not cause much of a problem. It looks like the main threat for a flood problem would be Sunday night when that 2nd round of heavy rain occurs. SPC also has far southwest sections in a slight risk of severe storms late Sunday. The heaviest rain will move east of our area Monday...although models still indicate high POPS on Monday. Showers and thunderstorms will diminish Monday night into Tuesday as the low pressure system moves on to the east. Although a weak frontal system will remain across our south through Tuesday. Unseasonably cool temperatures will occur over north and central sections as rain spreads east across our region. Models indicate some areas could see low record highs Sunday. Anyways expect highs from around 70 north and central to the upper 70s southwest Sunday. Highs Monday and Tuesday will be progressively warmer with upper 70s to around 80 Monday and lower to middle 80s Tuesday. Raises lows a little from MOS numbers both Sunday night and Monday with clouds and warm advection. Lows will be in the 60s Sunday night and 65 to 70 Monday night. && .LONG TERM /Wednesday through next Saturday/... Issued at 230 AM EDT Sun Jul 3 2016 Ensembles in good agreement on the general weather pattern during the extended period. The local area is expected to reside along the southern edge of the westerlies as a heat ridge expands through the southern parts of the country. This will result in the potential for periodic convective clusters to affect the area as upper waves ripple along the edge of the heat ridge. Will keep chance PoPs going throughout the extended. && .AVIATION /Discussion for 03/0600Z TAF issuance/... Issued at 1235 AM EDT Sun Jul 3 2016 Satellite imagery shows colder cloud tops over MO moving east and northeast towards IL and IN. Extrapolation brings this activity intowestern and central IN now around 06Z. The lastest HRRR model forecasts the activity moving in between 08-10Z time frame. Looks like cielings and visibilities will drop into MVFR category between 06Z-08Z then IFR/LIFR once the rain begins across the area and last through 12Z. && .IND Watches/Warnings/Advisories... NONE. && SYNOPSIS...JH NEAR TERM...TDUD SHORT TERM...JH LONG TERM....JAS AVIATION...DWM
Hazardous weather outlook, Jul 2, 5:17 PM EDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 517 PM EDT SAT JUL 2 2016 INZ021-028>031-035>042-044>049-053>057-062>065-069>072-032130- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-PARKE-PUTNAM-HENDRICKS- MARION-HANCOCK-HENRY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-MONROE-BROWN- BARTHOLOMEW-DECATUR-MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE... BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR 517 PM EDT SAT JUL 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HAZARDS: NONE. DISCUSSION: HIGH PRESSURE WILL SHIFT FARTHER EAST AS A WARM FRONT APPROACHES FROM THE SOUTHWEST. A FEW SHOWERS WILL SPREAD INTO WEST AND SOUTHERN SECTIONS THIS EVENING AND SPREAD NORTHEAST TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: WIDESPREAD RAIN AND THUNDERSTORMS ARE EXPECTED SUNDAY THROUGH INDEPENDENCE DAY. STORMS WILL LARGELY REMAIN SUBSEVERE...ALTHOUGH A FEW STORMS COULD PRODUCE DAMAGING WINDS AND LARGE HAIL ACROSS THE LOWER WABASH VALLEY SUNDAY AFTERNOON AND NIGHT. ADDITIONAL CHANCES FOR STORMS ARE POSSIBLE THROUGH THE UPCOMING WEEK. LIGHTNING IS A THREAT FROM ANY STORM. THE PRIMARY THREAT SUNDAY AND MONDAY WILL BE REPEATED ROUNDS OF TORRENTIAL RAINFALL THAT MAY RESULT IN FLASH FLOODING. 2 TO 4 INCHES OF RAIN ARE POSSIBLE WITH LOCALLY HIGHER AMOUNTS BY MONDAY NIGHT. DISCUSSION: A STALLED FRONTAL BOUNDARY WILL PUSH BACK NORTH INTO THE REGION BY SUNDAY AND REMAIN INTO NEXT WEEK...WITH SEVERAL OPPORTUNITIES FOR THUNDERSTORMS AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ043-051-052-060-061-067-068-032130- VERMILLION-VIGO-CLAY-SULLIVAN-GREENE-KNOX-DAVIESS- INCLUDING THE CITIES OF...TERRE HAUTE...VINCENNES 517 PM EDT SAT JUL 2 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: A FEW THUNDERSTORMS ARE POSSIBLE LATE TONIGHT. WE ARE NOT EXPECTING ANY OF THESE TO BE SEVERE. HAZARDS: LIGHTNING. TIMING: LATE TONIGHT. DISCUSSION: HIGH PRESSURE WILL SHIFT FARTHER EAST AS A WARM FRONT APPROACHES FROM THE SOUTHWEST. A FEW SHOWERS WILL DEVELOP OVER THE LOWER WABASH VALLEY LATE THIS EVENING. SHOWERS WILL BECOME MORE NUMEROUS OVERNIGHT AND AN ISOLATED THUNDERSTORM IS POSSIBLE TOWARDS MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. OUTLOOK: WIDESPREAD RAIN AND THUNDERSTORMS ARE EXPECTED SUNDAY THROUGH INDEPENDENCE DAY. STORMS WILL LARGELY REMAIN SUBSEVERE...ALTHOUGH A FEW STORMS COULD PRODUCE DAMAGING WINDS AND LARGE HAIL ACROSS THE LOWER WABASH VALLEY SUNDAY AFTERNOON AND NIGHT. ADDITIONAL CHANCES FOR STORMS ARE POSSIBLE THROUGH THE UPCOMING WEEK. LIGHTNING IS A THREAT FROM ANY STORM. THE PRIMARY THREAT SUNDAY AND MONDAY WILL BE REPEATED ROUNDS OF TORRENTIAL RAINFALL THAT MAY RESULT IN FLASH FLOODING. 2 TO 4 INCHES OF RAIN ARE POSSIBLE WITH LOCALLY HIGHER AMOUNTS BY MONDAY NIGHT. DISCUSSION: A STALLED FRONTAL BOUNDARY WILL PUSH BACK NORTH INTO THE REGION BY SUNDAY AND REMAIN INTO NEXT WEEK...WITH SEVERAL OPPORTUNITIES FOR THUNDERSTORMS AND HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
Nearby
Flash Flood Watches in Indiana, 2016Every flash flood watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.